Hello thanks for reading. My girlfriend is experiencing intense abdominal pains and is both vomiting and urinating blood. She also feels weak and fatigued and when I asked her to grab some water she was afraid she'd fall on the way. She says there's a lot of blood and it's dark in color. She is also sweating a lot and she's going into deep sleep which I can't wake her up when I usually can (I am talking to her on a web camera though).
Her nurse told her a few weeks to get it checked out but she hasn't yet. The nurse said something to look out for is abdominal cancer.
I'd appreciate any advice or ideas on her problem. Thankyou for your time.
Hi thanks for your reply. She's refusing to go to the hospital and I don't live close to her to be able to see her at the moment. It seems to be continuing and today she said she's noticing bits of meat in her vomit. She hasn't eaten meat today and she's pretty sure they're bits of tissue. She and her dad think it could be just a stomach flu but it must be a severe case if it is one.
Um, this should not be taken lightly! Tell her to tell her dad to take her ASAP! Let docs help her fig out what's going on! She should not try to self-diagnosis. Throwing up blood is bad & peeing out blood may be due to a kidney problem! She needs to get to the emergency ASAP!
This drug could raise blood clot risk by 32%
They're pretty new, and they're mostly used for psychiatric diseases.
But in the relatively short time they've been around (since the 1990s), doctors have been finding more and more applications for these drugs -- including nausea, vomiting, and vertigo.
Which only casts the net of risk that much wider.
I'm talking about atypical antipsychotics like Seroquel, Abilify, Solian, Lonasen and Risperdal. Recent research out of the UK, soon to be published in the British Medical Journal, shows that these drugs could raise the risk of serious blood clots called venous thromboembolisms.
Researchers looked at records for 25,532 people over a wide range of ages -- 16 to 100 -- who developed deep vein thrombosis or pulmonary embolism between 1996 and 2007, and what they found is pretty darn frightening.
Comparing those records to those of 89,491 people who didn't develop either condtition, they found that those who took the drugs in the two years before developing a blood clot had a 32 percent increased risk of the condition.
And get this -- the risk was almost double in the first three months on the drugs. People taking low-potency versions of the drugs -- which you might assume to be safer -- were in fact at higher risk, too.
The highest risk -- nearly four times that for people not taking the drugs -- was seen in people taking Seroquel.
Considering that deep vein thrombosis can lead to death if the clot breaks off and ends up in the lungs, this is pretty scary news.
It's hard for some people to break the impulse to drug every condition they come across. But this is just one more bit of evidence that we need to look for safe, natural alternative treatments before writing prescriptions for problems like nausea and vomiting
my partner has been feeling sick 4 2 days, everytime he tries 2 eat he feels sick and when he finally was 2day there was thick blood in it and 10 minutes later when he had a pee there was blood in that!! he says it was thick like treacle! do u have any idea if its something serious? its new years day and drs r closed and he doesn't like hospitals at the best of times!!!! this has been continuing since the new year began !
I have been vomiting blood along w what spears to be blood in my pee. I'm not eating because I have no appetite, so what I do vomit is water then blood, or this yellow green stuff, I have a sharp pain right under my ribs, above my belly button. I'm scared
Your condition sounds like a gallbladder attack. it can become serious very quickly if not taken care of. The yellow green stuff is called bile - if the gallbladder isn't taken care of it could lead to cancer of the pancreas.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.